| Model Number |
004628 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that the wake button was unresponsive.Pump display turned on when plugged into a power source.There was no reported adverse impact to the customer's blood glucose.Reportedly, customer continued to use the pump for insulin therapy.